CSN Login
Members Online: 7

You are here

Rash/hives

cap630
Posts: 151
Joined: Jul 2011

Has anyone experienced a rash or hives on their torso?  I am 2 years out of treatment and just wondering if it may be caused by radiation.

I understand that it could be caused by an allergic reaction or nerves and am being treated with antihistamines and steroid cream, but the cancer demons begin to dance...

mp327's picture
mp327
Posts: 3697
Joined: Jan 2010

Have you been checked for shingles?  If you've had the chicken pox, you are at risk for developing shingles.  My husband had them about 3 years ago and just recently had another bout of them.  Luckily, they were much less severe this time, due to the fact that he had received the shingles vaccine, which can be given at age 60.  I would encourage you to get checked, as they can be pretty miserable.  I hope you are better real soon!

cap630
Posts: 151
Joined: Jul 2011

Martha, thank you for your concern.  I did have it checked out and it is pityriasis rosea.  Many causes - stress included because as we know it lowers the immune system.  Being treated with cortisone cream so the itching and redness has stopped.  Lasts for about 6 weeks.  I'm going with the information from my doctor - to much on the web for me to absorb. ~Carol

mp327's picture
mp327
Posts: 3697
Joined: Jan 2010

I'm glad to hear the rash has been identified and that it is not shingles, which can be very miserable.  I hope the cortisone cream will clear this up for you quickly and that you have no more episodes of it.  Take good care!

Subscribe to Comments for "Rash/hives"